English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Analysis of One-Dimensional Advection–Diffusion Model with Variable Coefficients Describing Solute Transport in a Porous medium

Ahmed, M., Zainab, Q. U. A., & Qamar, S. (2017). Analysis of One-Dimensional Advection–Diffusion Model with Variable Coefficients Describing Solute Transport in a Porous medium. Transport in Porous Media, 118(3), 327-344. doi:10.1007/s11242-017-0833-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-77E9-2 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-56F4-B
Genre: Journal Article

Files

show Files
hide Files
:
2444998.pdf (Postprint), 252KB
Name:
2444998.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Ahmed, Munshoor1, Author
Zainab, Qurat Ul Ain1, Author
Qamar, Shamsul1, 2, Author              
Affiliations:
1COMSATS Institute of Information Technology, Dep. of Mathematics, Islamabad, Pakistan, ou_persistent22              
2Physical and Chemical Foundations of Process Engineering, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738150              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s11242-017-0833-0
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transport in Porous Media
  Other : Transp. Porous Media
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 118 (3) Sequence Number: - Start / End Page: 327 - 344 Identifier: ISSN: 0169-3913